Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 22, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Feb 10, 2016, 2:53 PM PST. It took effect at Feb 11, 2016, 4:00 PM PST. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2016, 2:53 PM PST (22:53 UTC)
- In effect from
- Feb 11, 2016, 4:00 PM PST
- Expired
- Feb 14, 2016, 3:00 AM PST
- In force
- 59 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
865 WHUS76 KEKA 102253 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST WED FEB 10 2016 PZZ450-455-470-475-110700- /O.NEW.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PST WED FEB 10 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THURSDAY TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THURSDAY TO 3 AM PST SUNDAY. * SEAS...LONG PERIOD WESTERLY SWELL WILL BUILD ON THU AND RISE ABOVE 10 FT BY THU EVENING. THE SWELL SHOULD PEAK NEAR 15 FT BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
284 WHUS76 KEKA 110504 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 904 PM PST WED FEB 10 2016 PZZ450-455-470-475-111315- /O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 904 PM PST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THURSDAY TO 3 AM PST SUNDAY... * SEAS...LONG PERIOD WESTERLY SWELL WILL BUILD ON THURSDAY AND RISE ABOVE 10 FT BY THURSDAY EVENING. THE SWELL SHOULD PEAK NEAR 15 FT BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS76 KEKA 111018 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 218 AM PST THU FEB 11 2016 PZZ450-455-470-475-111830- /O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 218 AM PST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY... * SEAS...A LONG PERIOD WESTERLY SWELL WILL BUILD TODAY CAUSING THE SEA STATE TO REACH 10 FT BY THIS EVENING...AND PEAK AROUND 12 TO 14 FT ON FRIDAY. THE SWELL WILL DIMINISH THROUGH THE WEEKEND WITH THE SEA STATE FALLING BELOW 10 FT BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
353 WHUS76 KEKA 111408 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 608 AM PST THU FEB 11 2016 PZZ450-455-470-475-120000- /O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 608 AM PST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PST SUNDAY... * SEAS...A LONG PERIOD WESTERLY SWELL WILL BUILD TODAY CAUSING THE SEA STATE TO REACH 10 FT BY THIS EVENING...AND PEAK AROUND 12 TO 14 FT ON FRIDAY. THE SWELL WILL DIMINISH THROUGH THE WEEKEND WITH THE SEA STATE FALLING BELOW 10 FT BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
801 WHUS76 KEKA 112241 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 PM PST THU FEB 11 2016 PZZ450-455-470-475-120645- /O.CON.KEKA.SC.Y.0022.160212T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 PM PST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * SEAS...A LONG PERIOD WESTERLY SWELL WILL CONTINUE TO BUILD TONIGHT WITH HEIGHTS REACHING 12 TO 14 FT BY EARLY FRIDAY MORNING. EVEN THOUGH WAVE HEIGHTS WILL REMAIN ELEVATED FRIDAY THROUGH SATURDAY...WAVE STEEPNESS WILL REMAIN AVERAGE. THE SWELL WILL DIMINISH ON SUNDAY WITH WAVE HEIGHTS FALLING BELOW 10 FT...HOWEVER WAVES WILL BE STEEPER AS WAVE PERIODS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
135 WHUS76 KEKA 120449 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 PM PST THU FEB 11 2016 PZZ450-455-470-475-121300- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 PM PST THU FEB 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * SEAS...A LONG PERIOD WESTERLY SWELL 12 TO 15 FT THROUGH SATURDAY. PERIODS WILL DECREASE FROM NEAR 18 SECONDS TONIGHT TO 15 SECONDS ON SATURDAY. THE SWELL WILL DIMINISH ON SUNDAY WITH WAVE HEIGHTS FALLING BELOW 10 FT...HOWEVER WAVES WILL BE STEEPER AS WAVE PERIODS DIMINISH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
899 WHUS76 KEKA 121034 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 234 AM PST FRI FEB 12 2016 PZZ450-455-470-475-121845- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 234 AM PST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES/SEAS...WEST 12 TO 15 FT AT 17 TO 18 SECONDS. SEAS WILL SUBSIDE TO 8 TO 9 FEET AT 13 SECONDS ON SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS76 KEKA 121701 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 901 AM PST FRI FEB 12 2016 PZZ450-455-470-475-130115- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 901 AM PST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS WILL SLOWLY SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON SUNDAY AND MONDAY AS WAVE HEIGHTS SUBSIDE AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS76 KEKA 122236 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 236 PM PST FRI FEB 12 2016 PZZ450-455-470-475-130645- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 236 PM PST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS WILL SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
752 WHUS76 KEKA 130454 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 PM PST FRI FEB 12 2016 PZZ450-455-470-475-131300- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 PM PST FRI FEB 12 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS WILL SUBSIDE OVER THE WEEKEND. STEEPER WAVES ARE EXPECTED ON SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
165 WHUS76 KEKA 131030 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 AM PST SAT FEB 13 2016 PZZ450-455-470-475-131830- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 AM PST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...WEST 10 TO 12 FT AT 15 TO 16 SECONDS SUBSIDING TO 8 TO 9 FEET AROUND 13 SECONDS ON SUNDAY PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS76 KEKA 131722 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 922 AM PST SAT FEB 13 2016 PZZ450-455-470-475-140130- /O.CON.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 922 AM PST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE WAVE STEEPNESS WILL CONTINUE TO SUBSIDE TODAY THROUGH TONIGHT. STEEPER WAVES ARE EXPECTED ON SUNDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
124 WHUS76 KEKA 132231 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 231 PM PST SAT FEB 13 2016 PZZ450-455-470-475-140645- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-160214T1400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 231 PM PST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST SUNDAY... * WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE STEEPNESS WILL CONTINUE TO SUBSIDE TONIGHT. STEEPER WAVES ARE EXPECTED SUNDAY THROUGH MONDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
278 WHUS76 KEKA 140604 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1004 PM PST SAT FEB 13 2016 PZZ450-455-470-475-141100- /O.EXT.KEKA.SC.Y.0022.000000T0000Z-160214T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1004 PM PST SAT FEB 13 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY... * WAVES...LONG PERIOD WESTERLY SWELL WITH AVERAGE STEEPNESS WILL CONTINUE TO SUBSIDE TONIGHT. STEEPER WAVES ARE EXPECTED SUNDAY THROUGH MONDAY AS THE SWELL SUBSIDES BELOW 10 FT AND PERIODS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 3:17 AM PST, 11 hours 36 minutes earlier.
Area forecast discussion, Feb 10, 3:17 AM PST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 317 AM PST WED FEB 10 2016 .SYNOPSIS...ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THE WEEK...WITH A MODEST COOLING TREND BY FRIDAY. SOME PATCHY DRIZZLE IS POSSIBLE THIS MORNING ALONG THE DEL NORTE AND HUMBOLDT COASTS. LIGHT RAIN IS LIKELY ACROSS THE NORTH FRIDAY AND FRIDAY NIGHT...OTHERWISE NO SIGNIFICANT ADDITIONAL PRECIPITATION IS EXPECTED THROUGH THE WEEKEND. && .DISCUSSION...A WEAK FRONTAL BOUNDARY APPROACHING THE COAST THIS MORNING WILL BRING CLOUDS TO THE AREA AND POSSIBLY SOME DRIZZLE TO THE COAST. THE BEST CHANCE FOR DRIZZLE IS ON THE HUMBOLDT AND DEL NORTE COUNTY COASTS. ONCE THIS BOUNDARY MOVES THROUGH CLOUDS ARE EXPECTED TO DIMINISH...HOWEVER ANOTHER VERY WEAK BOUNDARY IS EXPECTED LATER IN THE AFTERNOON AND OVERNIGHT. AGAIN RAINFALL IS EXPECTED TO BE MINIMAL WITH ONLY A TRACE TO A FEW HUNDREDTHS. PERIODS OF LIGHT RAIN OR DRIZZLE ARE EXPECTED TO CONTINUE INTO THURSDAY. MOST LIKELY THE ONLY AREAS THAT WILL SEE ANY RAIN WILL BE ALONG THE HUMBOLDT AND DEL NORTE COASTS. THURSDAY NIGHT AND FRIDAY MORNING DEL NORTE COUNTY COULD SEE SOME RAIN...BUT AMOUNTS LOOK TO BE LESS THAN A HALF OF AN INCH. HUMBOLDT COUNTY COULD SEE SOME LIGHT RAIN...BUT AMOUNTS LOOK TO BE LESS THAN A TENTH OF AN INCH. MODELS CONTINUE TO BE IN DECENT AGREEMENT ON THIS...ALTHOUGH RAINFALL AMOUNTS VARY AND THE GFS IS DRIER THAN THE CURRENT FORECAST. SATURDAY LOOKS MAINLY DRY AS THE RIDGE REASSERTS ITSELF ACROSS THE AREA. SATURDAY NIGHT INTO SUNDAY A WARM FRONT IS EXPECTED TO BUILD IN ACROSS THE NORTHERN PORTION OF THE AREA. THIS WILL BRING FAIRLY EXTENSIVE CLOUDS...BUT THE RAIN IS EXPECTED TO BE LESS THAN A QUARTER OF INCH ONCE AGAIN. CONFIDENCE IS BELOW AVERAGE ON THIS AS MODELS TEND TO STRUGGLE WITH WARM FRONTAL PRECIP A BIT MORE THAN OTHER WEATHER PATTERNS. MONDAY AND TUESDAY LOOK GENERALLY DRY...ALTHOUGH THE ECMWF HAS A WEAK SHORTWAVE MOVING OVER THE TOP OF THE RIDGE AND BRINGING SOME RAIN TO COASTAL OREGON...BUT NORTHERN CA REMAINS DRY AT THIS TIME. MID TO LATE WEEK MODELS ARE INDICATING THE RIDGE WILL BREAK DOWN AND FLOW WILL BECOME MORE ZONAL HINTING AT A RETURN TO A WETTER PATTERN. MKK && .AVIATION...VFR CONDITIONS PREVAILED EARLY THIS MORNING, HOWEVER, VISIBLE SATELLITE IMAGERY SHOWED A LOW CLOUD DECK LOOMING OFF THE NORTHWEST CALIFORNIA COAST. THIS COULD IMPACT KCEC AND KACV THROUGH THE MORNING HOURS DROPPING AIRFIELD CONDITIONS TO MVFR POSSIBLY IFR. 925 MB OMEGA MODEL DATA SUPPORTS THIS SHOWING AREAS OF LIFT ESPECIALLY OVER DEL NORTE COUNTY THROUGH THE MID MORNING. CONFIDENCE IS NOT HIGH WITH THESE LOW CEILINGS BUT ANYTHING THAT DOES IMPACT THE NORTH COAST SHOULD LIFT WITH AFTERNOON MIXING WITH MOSTLY VFR CONDITIONS EXPECTED THIS AFTERNOON. MID AND UPPER LEVEL CLOUDS WILL INCREASE TONIGHT WITH THE APPROACH OF A WEAK FRONTAL BOUNDARY WHICH WILL BRING SOME POSSIBLE DRIZZLE THIS EVENING. KML && .MARINE...WINDS WILL REMAIN LIGHT TO MODERATE THROUGH THE WEEK AS A BROAD RIDGE DOMINATES OVER THE WEST COAST. A WESTERLY SWELL WILL BUILD ACROSS THE WATERS THURSDAY AND FRIDAY RESULTING IN LARGE SEAS AROUND 12 TO 14 FT. SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS WILL LIKELY BE ISSUED WITH SEAS EXPECTED TO RISE ABOVE 10 FT BY THU AFTERNOON AND EVENING. THIS SWELL WILL ALSO BRING AN ELEVATED THREAT FOR SNEAKER WAVES AS EARLY AS WEDNESDAY NIGHT WHEN THE FORERUNNERS ARRIVE. THE SWELL WILL BUILD IN MAGNITUDE ON THU AND THEN PEAK BY EARLY FRIDAY. ANYONE PLANNING TO GO TO THE BEACH NEEDS TO REMAIN ALERT AND KEEP A WATCHFUL EYE ON THE SURF WHICH MAY APPEAR TO BE TRANQUIL AND SAFE AT TIMES. THE SWELL WILL SUBSIDE OVER THE WEEKEND...HOWEVER INCREASING NORTHERLY WINDS WILL LIKELY PRODUCE A SLIGHT RAMP UP IN SHORT PERIOD WAVES BY SUNDAY. KML/DUG && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/NWSEUREKA HTTP://WWW.TWITTER.COM/NWSEUREKA FOR FORECAST ZONE INFORMATION SEE FORECAST ZONE MAP ONLINE: HTTP://WWW.WEATHER.GOV/EUREKA/ZONEMAP.PNG
Hazardous weather outlook, Feb 10, 4:09 AM PST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 409 AM PST WED FEB 10 2016 CAZ001-002-111215- REDWOOD COAST-MENDOCINO COAST- 409 AM PST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A RAPIDLY BUILDING SWELL WILL BRING A HEIGHTENED RISK OF SNEAKER WAVES THURSDAY MORNING AND AFTERNOON. BEACH GOERS SHOULD PLAN ACCORDINGLY AND STAY MUCH FARTHER FROM THE SURF ZONE DURING THE DAY THURSDAY. ALSO PLAN ON AVOIDING JETTIES AND OUTCROPPINGS AS LARGE AND SURPRISING WAVES WILL LIKELY WASH OVER THESE STRUCTURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-111215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 409 AM PST WED FEB 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.